Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

November 10, 2021Haskell County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Nov 10, 2021, 9:52 PM CST for Haskell County, Sequoyah County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2021, 9:52 PM CST (03:52 UTC)
Expired
Nov 10, 2021, 10:30 PM CST
In force
38 min
Issued by
NWS Tulsa, OK
Hail
0.00 in
Wind
50

Counties Haskell County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS84 KTSA 110352
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
952 PM CST Wed Nov 10 2021
 
OKZ072-074-076-110430-
Haskell OK-Sequoyah OK-Le Flore OK-
952 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of eastern Haskell,
central Sequoyah and northern Le Flore Counties through 1030 PM
CST...

At 952 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Brushy Lake State Park to
Tamaha to near Stigler. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations in or near the path include...
Sallisaw...                       Poteau...
Stigler...                        Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Panama...                         Keota...
Mccurtain...                      Bokoshe...
Gans...                           Cameron...
Tamaha...                         Moffett...
Brushy...                         Mc Curtain...
Shady Point...                    Rock Island...

This includes Interstate 40 in Oklahoma between mile markers 299 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northwestern Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3497 9454 3519 9519 3541 9503 3557 9475
      3551 9445 3545 9444 3518 9444
TIME...MOT...LOC 0352Z 291DEG 35KT 3552 9478 3540 9498 3524 9510 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

Lacy

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 10, 9:30 PM CST, 22 minutes earlier.

Area forecast discussion, Nov 10, 9:30 PM CST, 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
930 PM CST Wed Nov 10 2021

...New SHORT TERM...

.SHORT TERM...
(Through Tonight) Issued at 905 PM CST Wed Nov 10 2021

Ongoing convective line is entering northwest AR at this time then
it trails back into eastern OK north of I-40. Instability ahead of
the line looks to drop off dramatically as you move from Benton
and Washington counties into Carroll and Madison so expect this
portion to continue to weaken. However, elevated instability
broadens across west- central AR into southeast OK which should
support continued advancement of strong to occasionally severe
cells for another hour or so ahead of the front. Low level shear
has been sufficient to maintain a few organized updrafts along
the trailing line with strong wind gusts. Steep lapse rates and
low melting levels associated with the passing trough will keep
the threat of hail going through the evening though expect sizes
to be limited by waning instability. Extended the Severe
Thunderstorm Watch into western AR to cover immediate severe
hazards but don't anticipate a need to extend in time past 10 pm.

Convection should clear eastern most counties by 08Z with
northwest winds and drier air filtering in behind the front.
Expect some clearing across eastern Oklahoma by daybreak which
combined with cold advection should yield low temperatures near
targeted forecast in the lower to mid 40s.

&&

.LONG TERM...
(Thursday through next Tuesday)
Issued at 139 PM CST Wed Nov 10 2021

Cooler conditions into Thursday behind front with high temperatures
in the lower 60s. A secondary mid level vort max will rotate
around backside of stronger upper low developing over the western
Great Lakes region late Thursday night into early Friday morning.
A few light rain showers will be possible during this time across
NE OK/NW AR with a secondary surge of cooler air into the day
Friday. 1026 MB surface high pressure progged to build over the
region by Saturday morning and with light winds/clear skies,
expect the potential for a more widespread freeze. Another weak
cold front will move through on Sunday but with limited moisture
to work with, any precipitation would be light a best. As zonal
flow aloft becomes established into the early part of next week,
warmer conditions are expected with increasing southerly winds.

&&

.AVIATION...
(00Z TAFS)
Issued at 505 PM CST Wed Nov 10 2021
Cluster of thunderstorms will likely impact the NE OK TAF sites
between the 00-04Z time period with LIFR visibilities in the
stronger storms. Similar brief/tempo conditions are expected at
MLC and NW AR TAF sites later this evening. Behind the main
convective line, a brief period of stratiform precip with higher
based VFR ceilings will be possible before skies clear from west
to east between 06-09Z. Also a period of gusty northwest winds
behind the front, especially at E OK TAF sites, before decreasing
Thursday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  63  42  55 /  60   0  20   0
FSM   49  64  42  59 / 100   0  10  20
MLC   46  63  42  58 /  90   0   0  10
BVO   42  61  40  53 /  40   0  20   0
FYV   43  60  37  54 / 100   0  10  20
BYV   45  58  40  51 / 100   0  10  10
MKO   45  61  42  54 /  90   0  10  10
MIO   43  59  40  51 /  90   0  20  10
F10   45  63  41  56 /  70   0  10  10
HHW   49  64  41  61 / 100   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....12
AVIATION...12
Hazardous weather outlook, Nov 10, 4:38 PM CST, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
438 PM CST Wed Nov 10 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
438 PM CST Wed Nov 10 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Remainder of this Afternoon and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...

Scattered strong thunderstorms have started to develop across
portions of eastern Oklahoma late this afternoon.  The thunderstorm
activity will likely continue to increase in coverage and intensity
into the evening hours. Some of these storms could be severe with
damaging winds and hail to the size of quarters the main concerns.
Although the overall tornado threat is limited, the potential for a
tornado or two will exist for a short time early this evening across
southeast Oklahoma. The overall severe weather potential will begin
to decrease as storms move into northwest Arkansas late this evening
although a few strong storms could persist. In addition to the
severe thunderstorm potential, localized heavy rainfall and flash
flooding are possible through the evening hours.  The heavier
precipitation will shift east of northwest Arkansas between Midnight
and 3 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...High Wind Potential.
SATURDAY THROUGH TUESDAY...No Hazards.

EXTENDED DISCUSSION...
A reinforcing cold front will pass Thursday night with gusty
northerly winds and cooler temperatures on Friday. Dry and cooler
weather continues through the weekend with warmer temperatures and
a return to southerly winds by early next week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 10, 8:56 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CST WED NOV 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 W TULSA               36.13N 95.94W
11/10/2021                   TULSA              OK   BROADCAST MEDIA

            SOCIAL MEDIA REPORT WITH PICTURE OF LARGE
            TREES DAMAGED BY THUNDERSTORM WINDS.

&&

JDS
Special weather statement, Nov 10, 9:13 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
913 PM CST Wed Nov 10 2021

ARZ001-010-OKZ069-110400-
Benton AR-Washington AR-Adair OK-
913 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of Benton, central
Washington and east central Adair Counties through 1000 PM CST...

At 913 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Springtown to 7 miles northeast
of Cincinnati to 4 miles east of Westville. Movement was east at 65
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Cave Springs...                   Decatur...
Greenland...                      Highfill...

This includes Interstate 49 between mile markers 54 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3598 9395 3588 9461 3609 9450 3635 9449
      3650 9409 3650 9387 3639 9387 3639 9388
      3638 9389 3637 9388 3637 9387 3634 9387
      3631 9382
TIME...MOT...LOC 0313Z 250DEG 58KT 3631 9441 3612 9442 3597 9450

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Lacy
Special weather statement, Nov 10, 9:17 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
917 PM CST Wed Nov 10 2021

OKZ068>072-074-076-110400-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
917 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of Haskell, northeastern
McIntosh, Sequoyah, southern Adair, northern Le Flore, southeastern
Cherokee and eastern Muskogee Counties through 1000 PM CST...

At 917 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Keefeton to 2 miles northwest of
Enterprise. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations in or near the path include...
Muskogee...                       Sallisaw...
Poteau...                         Stigler...
Muldrow...                        Roland...
Spiro...                          Warner...
Vian...                           Panama...
Gore...                           Porum...
Webbers Falls...                  Keota...
Mccurtain...                      Bokoshe...
Whitefield...                     Gans...
Cameron...                        Marble City...

This includes Interstate 40 in Oklahoma between mile markers 269 and
326.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3497 9454 3519 9545 3530 9545 3529 9547
      3574 9541 3566 9448 3554 9446
TIME...MOT...LOC 0317Z 280DEG 47KT 3566 9535 3526 9541

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Lacy
Special weather statement, Nov 10, 9:19 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CST Wed Nov 10 2021

OKZ053-110345-
Choctaw OK-
919 PM CST Wed Nov 10 2021

...A strong thunderstorm will impact portions of central Choctaw
County through 945 PM CST...

At 918 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Goodland, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Soper...
Kent...                           Goodland...
Messer...                         Hugo Lake State Park...
Raymond Gary State Park...        Grant...
Ord...                            Fallon...
Frogville...                      Speer...
Huskey...                         Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3392 9561
      3391 9564 3391 9567 3389 9569 3390 9575
      3387 9577 3387 9583 3416 9561 3408 9521
      3387 9530 3389 9533 3387 9534
TIME...MOT...LOC 0318Z 222DEG 25KT 3392 9563

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Snider
Special weather statement, Nov 10, 9:22 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CST Wed Nov 10 2021

OKZ049-073-075-110345-
Pittsburg OK-Latimer OK-Pushmataha OK-
922 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties
through 945 PM CST...

At 921 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Higgins to 4 miles northwest
of Lane. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations in or near the path include...
Hartshorne...                     Higgins...
Yanush...                         Haileyville...
Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3464 9588 3485 9558 3482 9518 3427 9578
TIME...MOT...LOC 0321Z 269DEG 23KT 3478 9551 3435 9605

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Lacy
Special weather statement, Nov 10, 9:52 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
952 PM CST Wed Nov 10 2021

OKZ072-074-076-110430-
Haskell OK-Sequoyah OK-Le Flore OK-
952 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of eastern Haskell,
central Sequoyah and northern Le Flore Counties through 1030 PM
CST...

At 952 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Brushy Lake State Park to
Tamaha to near Stigler. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations in or near the path include...
Sallisaw...                       Poteau...
Stigler...                        Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Panama...                         Keota...
Mccurtain...                      Bokoshe...
Gans...                           Cameron...
Tamaha...                         Moffett...
Brushy...                         Mc Curtain...
Shady Point...                    Rock Island...

This includes Interstate 40 in Oklahoma between mile markers 299 and
328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northwestern Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3497 9454 3519 9519 3541 9503 3557 9475
      3551 9445 3545 9444 3518 9444
TIME...MOT...LOC 0352Z 291DEG 35KT 3552 9478 3540 9498 3524 9510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:00 PM CSTSpecial Weather StatementTSAOsage15 min
Nov 10, 6:17 PM CSTSevere Thunderstorm WarningTSACreek, Pawnee43 min
Nov 10, 6:20 PM CSTSpecial Weather StatementTSAWashington25 min
Nov 10, 6:26 PM CSTSpecial Weather StatementTSAOsage34 min
Nov 10, 6:38 PM CSTSpecial Weather StatementTSATulsa37 min
Nov 10, 6:43 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Nov 10, 6:47 PM CSTSpecial Weather StatementTSANowata, Washington43 min
Nov 10, 6:54 PM CSTSpecial Weather StatementTSANowata36 min
Nov 10, 7:00 PM CSTSpecial Weather StatementTSATulsa30 min
Nov 10, 7:01 PM CSTSpecial Weather StatementTSACreek29 min
Nov 10, 7:07 PM CSTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner38 min
Nov 10, 7:20 PM CSTSevere Thunderstorm WarningTSANowata25 min
Nov 10, 7:20 PM CSTTornado WarningTSARogers, Tulsa10 min
Nov 10, 7:22 PM CSTSevere Thunderstorm WarningTSANowata, Rogers23 min
Nov 10, 7:23 PM CSTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner3 hr
Nov 10, 7:26 PM CSTTornado Warning Tornado observedTSARogers, Tulsa, Wagoner34 min
Nov 10, 7:29 PM CSTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner46 min
Nov 10, 7:41 PM CSTSpecial Weather StatementTSAOkmulgee34 min
Nov 10, 7:48 PM CSTSpecial Weather StatementTSACraig27 min
Nov 10, 7:51 PM CSTTornado WarningTSAMayes, Rogers39 min
Nov 10, 8:04 PM CSTSpecial Weather StatementTSAPittsburg26 min
Nov 10, 8:06 PM CSTSpecial Weather StatementTSAChoctaw24 min
Nov 10, 8:14 PM CSTSpecial Weather StatementTSADelaware, Ottawa46 min
Nov 10, 8:15 PM CSTTornado WarningTSADelaware, Mayes30 min
Nov 10, 8:18 PM CSTSpecial Weather StatementTSAAdair, Cherokee57 min
Nov 10, 8:24 PM CSTSpecial Weather StatementTSAMuskogee36 min
Nov 10, 8:33 PM CSTSpecial Weather StatementTSAPittsburg27 min
Nov 10, 8:42 PM CSTSevere Thunderstorm WarningTSADelaware33 min
Nov 10, 8:42 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware33 min
Nov 10, 8:50 PM CSTSpecial Weather StatementTSAPushmataha25 min
Nov 10, 8:51 PM CSTSpecial Weather StatementTSAMuskogee24 min
Nov 10, 8:55 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee35 min
Nov 10, 9:05 PM CSTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner3 hr
Nov 10, 9:17 PM CSTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah43 min
Nov 10, 9:19 PM CSTSpecial Weather StatementTSAChoctaw26 min
Nov 10, 9:22 PM CSTSpecial Weather StatementTSAPushmataha23 min
Nov 10, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha46 min
Nov 10, 9:55 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more3 hr
Nov 10, 10:30 PM CSTSpecial Weather StatementTSALeFlore45 min
Nov 10, 10:49 PM CSTAreal Flood AdvisoryTSALatimer, Pushmataha3 hr
Nov 10, 11:17 PM CSTSpecial Weather StatementTSALeFlore28 min
Nov 10, 9:13 PM CSTSpecial Weather StatementTSABenton, Washington47 min
Nov 10, 10:08 PM CSTSpecial Weather StatementTSASebastian37 min
Nov 10, 10:34 PM CSTSpecial Weather StatementTSAFranklin, Sebastian41 min

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.